MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 56 mm abdominal aortic aneurysm.It was reported that ct from approximately two years later showed a type ia endoleak.As per the physician, the cause of the event is disease progression.No additional clinical sequelae were reported and the patient is being monitored.
 
Additional Manufacturer Narrative
Additional information received reported that a secondary intervention was carried out approximately 2 years 5 months post index procedure.It was reported that four endoanchors were implanted in the proximal neck to prevent further neck degeneration.It was planned to embolise the right internal iliac artery during the procedure but as this did not work due to difficulty in tracking a catheter in, an endurant ii stent graft limb was implanted instead and the internal iliac artery covered.It was confirmed that due to disease progression in the distal right iliac the physician couldn't tell if there was a type ib endoleak, so it was decided to extend the right limb to the external iliac artery.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9178448
Report Number9612164-2019-04311
Device Sequence Number2693065
Product Code MIH
UDI-Device Identifier00613994991256
UDI-Public00613994991256
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2018
Device Model NumberETBF2516C124E
Device Catalogue NumberETBF2516C124E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR